| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
06/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and elevated iop without pupil block and angle closure.Due to excessive vault and elevated iop without pupil block and angle closure, the lens was removed.This resolved the problem.Cause of the event was reported as patient related.
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens and iop elevation from baseline is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Additional Manufacturer Narrative
B5 - it is unknown if explanting lens resolved the issue.H3 - device evaluation: the lens was returned in liquid in a microcentrifuge vial with residue/debris on the lens.Visual inspection found no visible damage to the lens.It was noted that foreign material on the lens surface specifically unidentified residue/fibers.Dimensional inspection found the lens to be within specifications.H4 - device manufacture date: 30-jun-2026 corrected to 16-jul-2023 claim #(b)(4).